Vassiliev invariants of type two for a link

Research output: Contribution to journalArticlepeer-review

9 Citations (Scopus)


We show that any type two Vassiliev invariant of a link can be expressed as a linear combination of the second coefficients of the Conway polynomials of its components and a quadratic expression of linking numbers.

Original languageEnglish
Pages (from-to)3889-3896
Number of pages8
JournalProceedings of the American Mathematical Society
Issue number12
Publication statusPublished - 1996
Externally publishedYes


  • Conway polynomial
  • Vassiliev invariant

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'Vassiliev invariants of type two for a link'. Together they form a unique fingerprint.

Cite this